MathSciNet Relay Station
MathSciNet bibliographic data
MR1149121 03E15 (03H05 28A05 28D99)
Dougherty, R.; Jackson, S.; Kechris, A. S. The structure of hyperfinite Borel equivalence relations. Trans. Amer. Math. Soc. 341 (1994), no. 1, 193–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement